Образец цитирования:
М. Г. Есмаганбетов, “Точные неравенства Джексона–Стечкина и поперечники
классов функций из L2(R2,e−x2−y2)”, Изв. вузов. Матем., 2007, № 2, 3–9; Russian Math. (Iz. VUZ), 51:2 (2007), 1–7
Sergii B. Vakarchuk, “On estimates of diameter values of classes of functions in the weight space L2,γ (ℝ2), γ = exp(–x2 – y2)”, J Math Sci, 264:4 (2022), 471
Sergey Vakarchuk, Mihail Vakarchuk, “On the estimates of the values of various widths of classes of functions of two variables in the weight space L2,γ(R2), γ=exp(−x2−y2)”, UMB, 17:1 (2020), 95
Sergey B. Vakarchuk, Mihail B. Vakarchuk, “On the estimates of the values of various widths of classes of functions of two variables in the weight space L2,γ (ℝ2), γ = exp(- x2- y2)”, J Math Sci, 248:2 (2020), 217
Shabozov M.Sh., Dzhurakhonov O.A., “Upper Bounds For the Approximation of Some Classes of Bivariate Functions By Triangular Fourier-Hermite Sums in the Space l-2,l-Rho(Double-Struck Capital R-2)”, Anal. Math., 45:4 (2019), 823–840
Jafarov S.Z., “Approximation of Conjugate Functions by Trigonometric Polynomials in Weighted Orlicz Spaces”, J. Math. Inequal., 7:2 (2013), 271–281